Bluelight

Thread: seroquel use for opiate withdrawal

Results 1 to 3 of 3
  1. Collapse Details
    seroquel use for opiate withdrawal 
    #1
    Bluelighter opiaddict's Avatar
    Join Date
    Feb 2010
    Location
    California
    Posts
    86
    hi forum. I am back after a long vacation from pills. my discussion is about seroquel (quietapine fumurate) and its effectiveness for use of opiate wpthdrawa slsymptoms. there is some evidence on the internet about this and for myself personally it works. It takes away the cold sweats, insomnia, diarrhea and loss of appetite. Has antbody else ever noticed this and if so I apologize for posting old news.
     

  2. Collapse Details
     
    #2
    Greenlighter
    Join Date
    Jan 2012
    Location
    Kame house
    Posts
    20
    You can use DXM, or a benzodiazepine or both but benzos are very scary with withdrawals as well. Have u tried taking just under ur dose for a while then lowering it and so on till ur down to nothing. my mom battled with opiate addiction for years even methadone dnt work its just another crutch to lean on. I think if u slowly ween off it w/o a substitute youll do a lot better. As far as seroquel thats an antipsychotic ive heard ppl trying it to get off opiates but i wouldnt go that rout. Id just ween off it slowly thats ur best bet
    Last edited by MasterRoshi; 03-05-2012 at 17:43.
     

  3. Collapse Details
     
    #3
    Bluelighter ro4eva's Avatar
    Join Date
    Nov 2004
    Location
    Aiding my comrades in mythbusting prohibitionist propaganda - one cliche at a time.
    Posts
    2,798
    I don't mean to be a smartass but shouldn't this be posted in BDD or OD?

    To answer your question though - I've also tried to use Seroquel for opiate withdrawal (oxycodone at the time) and it was effective for the simple fact that I'd take 100mg which would knock me out for about 8 hours. I'd get up to piss, shit and to try to rehydrate. Then I'd pop 100mg again, and again I would be knocked out for another 8 hours. I repeated that process for 3 days, until the worst of the withdrawal was over. I lost roughly 4 days (all a blur) because I wanted to avoid going thru WD so much so that I slept through it. Luckily, I had taken a week vacation during that time so I didn't have to worry about calling in sick to work. I would definitely do it again.
     

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •